# SDR CALA0000546

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AND BOTTOM SIDE OF HORIZONTAL STIFFENER IN AFT CARGO PIT BETWEEN FS 1307 AND FS 1320 AT LONG 28L CORRODED.  REMOVED DAMAGED AREA, INSTALLED NEW INTERCOSTAL PER SRM 51-10-03, 53-01 FIG 1, 51-30-02, AND 51-30-5.
